# SDR 9JLA2021111731071

- Difficulty date: November 11, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N851GK
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5643
- Aircraft time: 5,674 hours, 4,055 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Part number: 8220182001
- Part serial: 182
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING AIRCRAFT POWERUP THE NO2 YAW DAMPENER DISPLAYED INOPERATIVE. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE AUTO-PILOT CONTROLLER WAS DEFECTIVE AND WAS REPLACED WITH AN OVERHAULED CONTROLLER. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
